# SDR LR7A0052

- Difficulty date: May 25, 2000
- Submitted: May 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 29,625 hours, 17,747 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Housing
- Part number: 582855
- Part serial: 9434
- Condition: Failed
- Location: Nr 1 Prop
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL FROM WSAP NR 1 ENGINE OVERSPEED TO 105 PERCENT ON POWER APPLICATION.  ABORTED TAKEOFF AND RETURNED TO RAMP.  ACCOMPLISHED RUN-UP WITH MAINTENANCE PERSONNEL.  ENGINE OVERTEMPED TO 1100 DEGREE CELSIUS AND FLAMED OUT.  REPLACED NR 1 VALVE HOUSING IAW HN61135.  PERFORMED ENGINE RUN-UP IAW HN7101.  OVERTEMP INSPECTION NOT REQUIRED IAW ALLISON MM 4RC2.
